# SDR DALA2017062604948

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 48,586 hours, 33,302 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FRONT SPAR CAP RT SIDE, FORWARD FLANGE HAS CRACK INDICATION AT SECOND HOLE BELOW ZFS=52.267.  REPAIRED IAW PRI 559738-14 REV. 0 AND 1 AND COMPLIED WITH ER/A 559738-14 REVISION ORIGINAL.
